# SDR ASAA2013011593685

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,499 hours, 7,172 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Part number: A6850C5
- Condition: Inoperative
- Location: Refuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN FUEL TANK REFUEL VALVE INDICATION LIGHT IS INOPERATIVE.  REPLACED NR 1 REFUEL VALVE LIGHT ASSY WITH NEW 1.  ACCOMPLISHED REFUEL PANEL OPS TEST, TEST PASSES.  REF MM 28-41-61-400-801 & WDM 28-44-11.
